# SDR SIMA20140305028

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED ON RT SIDE AT 3 O'CLOCK POSITION, REPAIR IAW EO EM-53AD-1883 PART C.  FABRICATED & INSTALLED FILLER & DOUBLER FOR CRACKED RIVET HOLES & CRACK THAT WAS PREVIOUSLY STOP DRILLED AT THE 3 O'CLOCK POSITION ON THE APU FIREWALL IAW AMM 53-32-13, SRM 51-40-02, SRM 51-20-03 & ETN'S EM-53-244 R1, EM-53-242.
